Correction to: Theory and Implementation of Coupled Port-Hamiltonian Continuum and Lumped Parameter Models
Authors
Finbar J. Argus, Chris P. Bradley, Peter J. Hunter
Citation
- Journal: Journal of Elasticity
- Year: 2021
- Volume: 146
- Issue: 2
- Pages: 261–261
- Publisher: Springer Science and Business Media LLC
- DOI: 10.1007/s10659-021-09861-5
BibTeX
@article{Argus_2021,
title={{Correction to: Theory and Implementation of Coupled Port-Hamiltonian Continuum and Lumped Parameter Models}},
volume={146},
ISSN={1573-2681},
DOI={10.1007/s10659-021-09861-5},
number={2},
journal={Journal of Elasticity},
publisher={Springer Science and Business Media LLC},
author={Argus, Finbar J. and Bradley, Chris P. and Hunter, Peter J.},
year={2021},
pages={261--261}
}